# SDR AALA20091106TUL03

- Difficulty date: November 6, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 57,897 hours, 19,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 7 SLAT LOWER TRAILING EDGE DAMAGED AND DEFORMED FROM INBOARD EDGE TO 4 FEET OUTBOARD.  ACCOMPLISHED WET LAYUP REPAIR PER SRM 51-70-06-0G.
